Armenian Journal of Mathematics

Boundedness of Maximal and Singular Operators in Morrey Spaces with Variable Exponent

Kokilashvili, Vakhtang and Meskhi, Alexander (2008) Boundedness of Maximal and Singular Operators in Morrey Spaces with Variable Exponent. Armenian Journal of Mathematics, 1 (1). pp. 18-28. ISSN 1829 - 1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
206Kb

Abstract

In this paper the boundedness of Hardy-Littlewood maximal and singular operators in variable exponent Morrey spaces $M^{p(\cdot)}_{q(\cdot)}(X)$ defined on spaces of homogeneous type is established provided that $p$ and $q$ satisfy Dini-Lipschitz (log-H\"older continuity) condition.

Item Type:Article
Subjects:42-xx Fourier analysis
ID Code:9
Deposited By:Professor Anry Nersesyan
Deposited On:11 Jul 2008 10:15
Last Modified:19 Apr 2011 02:22

Repository Staff Only: item control page